Biplots for matched two-way tables
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 11 (2002) no. 4, p. 469-483
@article{AFST_2002_6_11_4_469_0,
     author = {Dossou-Gb\'et\'e, Simplice and Grorud, Axel},
     title = {Biplots for matched two-way tables},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 11},
     number = {4},
     year = {2002},
     pages = {469-483},
     zbl = {02074277},
     mrnumber = {2032353},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2002_6_11_4_469_0}
}
Dossou-Gbété, Simplice; Grorud, Axel. Biplots for matched two-way tables. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 11 (2002) no. 4, pp. 469-483. http://www.numdam.org/item/AFST_2002_6_11_4_469_0/

[1] Bishop (Y.M.M.), Fienberg (S.E.), Holland (P.W.). - Discrete multivariate analysis: theory and practice, MIT Press, Cambridge, Mass, 1975. | MR 381130 | Zbl 0332.62039

[2] Caussinus (H.). - Contribution à l'analyse statistique des tableaux de corrélation, Annales de la Faculté des Sciences de Toulouse, 29 (année 1965), (1966), 77-183. | Numdam | MR 242341 | Zbl 0168.39904

[3] Chakak (A.), Dossou-Gbété (S.), Pousse (A.) . - Une formalisation de l'analyse en composantes principales de variables complexes, Statistique et Analyse des Données, 11 (1986), 1-18. | Numdam | MR 920358 | Zbl 0636.62051

[4] Chino (N.), Grorud (A.), Yoshino (R.). - A complex data analysis for two-mode three-way asymmetric relational matrices, Unpublished paper, Department of Psychology, Aichi Gakuin University, Nisshin-city, 1997.

[5] Constantine (A.G.), Gower (J.C.). - Graphical representation of asymmetric matrices, Applied Statistics, 27 (1978), 297-304. | Zbl 0436.62049

[6] Domenges (D.), Volle (M.). - L'analyse factorielle sphérique, in Diday E., Lebart L., Pagès J.P. and Tomassone R., editors, Data Analysis and Informatics 2, pages 253-262, North-Holland, 1980. | MR 621680 | Zbl 0474.62056

[7] Durand (É.). - Solutions numériques des équations algébriques, volume 1, Masson, Paris, 1960. | MR 121987 | Zbl 0099.10801

[8] Escoufier (Y.), Grorud (A.). - L'analyse factorielle des matrices carrées non symmétriques, in Diday E., Lebart L., Pagès J.P. and Tomassone R., editors, Data Analysis and Informatics 2, pages 263-273, North-Holland, 1980. | MR 621680 | Zbl 0474.62055

[9] De Falguerolles (A.). - Log-bilinear biplots in action, in Blasius J. and Greenacre M., editors, Visualization of Categorical Data, chapter 35, Academic Press, 1998.

[10] De Falguerolles (A.). - GBMs: GLMs with bilinear terms, in Bethlehem J. and van der Heijden P.G.M., editors, COMPSTAT 2000, Proceedings in Computational Statistics, Physica-Verlag, 2000. | MR 1820962

[11] De Falguerolles (A.), Francis (B.). - Fitting bilinear models in GLIM, GLIM Newsletter, 25 (1995), 9-20.

[12] De Falguerolles (A.), Van Der Heijden (P.G.M.). - Reduced rank quasi-symmetry and quasi-skew symmetry: a generalized bi-linear approach, Annales de la Faculté des Sciences de Toulouse, 2002, to appear. | Numdam | MR 2032355 | Zbl 02074279

[13] Gabriel (K.R.). - The biplot graphic display of matrices with application to principal component analysis, Biometrika, 58 (1971), 453-467. | MR 312645 | Zbl 0228.62034

[14] Greenacre (M.). - Correspondence analysis of square asymmetric matrices, Applied Statistics, 49 (2000), 297-310. | MR 1824542 | Zbl 0959.62056

[15] Greenacre (M.). - Analysis of matched matrices, Technical Report 539, Department of Economics and Business, Universitat Pompeu Fabra, Barcelona, 2001, Available from http://www.econ.upf.es/cgi-bin/one-paper?539.

[16] Grorud (A.). - Analyse de données complexes, Thèse de 3e Cycle, USTL Montpellier (1978).

[17] Mccullagh (P.), Nelder (J.A.). - Generalized Linear Models, Chapman and Hall, London, 2 edition, 1987. | MR 727836 | Zbl 0744.62098

[18] Stewart (G.W.). - Matrix Algorithms, volume 2, Siam, Philadelphia, 1998. | MR 1853468

[19] Van Der Heijden (P.G.M.), De Falguerolles (A.), De Leeuw (J.). - A combined approach to contingency table analysis using correspondence analysis (with Discussion), Applied Statistics, 38 (1989), 249-292. | MR 1001477 | Zbl 0707.62114

[20] Van Der Heijden (P.G.M.), Mooijaart (A.). - Some new-bilinear models for the analysis of asymmetry in a square contingency table, Sociological Methods and Research, 24 (1995), 7-29.